User menu

The homotopy fixed point set of Lie group actions on elliptic spaces

Bibliographic reference Félix, Yves ; Buijs, Urtzi ; Huerta, Sergio ; Murillo, Aniceto. The homotopy fixed point set of Lie group actions on elliptic spaces. In: London Mathematical Society. Proceedings, Vol. 110, p. 1135-1156 (2015)
Permanent URL
  1. Allday Christopher, On the rational homotopy of fixed point sets of torus actions, 10.1016/0040-9383(78)90015-0
  2. Allday Christopher, Puppe Volker, On the rational homotopy Lie algebra of a fixed point set of a torus action, 10.1090/s0002-9947-1986-0854082-0
  3. Allday Christopher, Puppe Volker, Cohomological Methods in Transformation Groups, ISBN:9780511526275, 10.1017/cbo9780511526275
  4. Bousfield, Mem. Amer. Math. Soc., 179 (1976)
  5. Bousfield Aldridge K., Kan Daniel M., Homotopy Limits, Completions and Localizations, ISBN:9783540061052, 10.1007/978-3-540-38117-4
  6. Brown Jr. Edgar H., Szczarba Jr. Robert H., 10.1090/s0002-9947-97-01871-0
  7. Buijs Urtzi, Félix Yves, Murillo Aniceto, Lie models for the components of sections of a nilpotent fibration, 10.1090/s0002-9947-09-04870-3
  8. Buijs Urtzi, Félix Yves, Murillo Aniceto, Rational homotopy of the (homotopy) fixed point sets of circle actions, 10.1016/j.aim.2009.03.018
  9. Buijs Urtzi, Murillo Aniceto, Basic constructions in rational homotopy theory of function spaces, 10.5802/aif.2201
  10. Carlsson Gunnar, Equivariant stable homotopy and Sullivan's conjecture, 10.1007/bf01239524
  11. Chang Theodore, Skjelbred Tor, Group actions on Poincaré duality spaces, 10.1090/s0002-9904-1972-13092-1
  12. Félix Yves, Halperin Stephen, Thomas Jean-Claude, Rational Homotopy Theory, ISBN:9781461265160, 10.1007/978-1-4613-0105-9
  13. Haeberly J.-P., Some Remarks on the Segal and Sullivan Conjectures, 10.2307/2374695
  14. Haefliger Andr{é, Rational homotopy of the space of sections of a nilpotent bundle, 10.1090/s0002-9947-1982-0667163-8
  15. Halperin Stephen, Finiteness in the minimal models of Sullivan, 10.1090/s0002-9947-1977-0461508-8
  16. Hilton, North-Holland Mathematics Studies 15 (1975)
  17. Lannes J., Sur la cohomologie modulo p des p-groupes Abeliens elementaires, Homotopy Theory: Proceedings of the Durham Symposium 1985 ISBN:9781107325746 p.97-116, 10.1017/cbo9781107325746.006
  18. May J. P., Fibrewise localization and completion, 10.1090/s0002-9947-1980-0554323-8
  19. May J. P., Equivariant homotopy and cohomology theory, 10.1090/conm/012/676330
  20. May J., Cole Michael, Comezana Gustavo, Costenoble Steven, Elmendorf Anthony, Greenlees John, Lewis L, Piacenza Robert, Triantafillou Georgia, Waner Stefan, Equivariant Homotopy and Cohomology Theory, ISBN:9780821803196, 10.1090/cbms/091
  21. May J. P., McClure J., Triantafillou G., Equivariant Localization, 10.1112/blms/14.3.223
  22. Milnor, Trans. Amer. Math. Soc., 14, 272 (1959)
  23. Møller Jesper Michael, Nilpotent spaces of sections, 10.1090/s0002-9947-1987-0902794-3
  24. Murillo, Algebras Groups Geom., 16, 531 (1999)
  25. Sullivan Dennis, Infinitesimal computations in topology, 10.1007/bf02684341